ETHICS Ibuprofen Tablets 20 is a pain reliever for headache (same active ingredient as Nurofen®).
Used to lower temperature, relieve pain and reduce inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain, and neuralgia.
Active Ingredients: Ibuprofen 200mg
Ibuprofen tablets dosage and warning
The Ibuprofen tablets dosage should be recommended by the doctor. Do not take over dosage and not recommended for every day or long-term usage.
The ETHICS of Ibuprofen Tablets is made to get instant pain relieve and flu symptoms relieve. The tablet acts as a single solution for multiple problems such as toothache, menstrual cramps, fever, and other types of issues. The essential formula Use does in the tablet brings down inflammation and pain.
This tablet can be taken as a pain reliever by adults if the above symptoms are found. However, do not exceed the dosage. Over dosage could lead to fatigue and nausea and can bring extortion. It is not advisable to be taken by children below the age of 12 unless and otherwise prescribed by the doctor.
The special formula used in the making of the tablet brings unique ability to reduce the body temperate a bring to normal conditions. This tablet is to be taken only if the above symptoms prevail and do not take it regularly.
Even it is a pain reliever headache, toothache, and muscular pain with a single dosage. It comes in a pack of 20 tablets that adds great value to the money you spend. Gain better health and get off these pain symptoms in not less than 30 mins after using the tablets.If the condition persists and does not resolve, contact your doctor. Do not take over dosage as it could worsen the situation and can lead to other health-related issues.